# SDR DXTA2022111073620

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 1,473 hours, 1,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS0D
- Part serial: 005297
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHILE IN CRUISE FLIGHT, ALL THE EMERGENCY LIGHTS CAME ON. THE SWITCH WAS IN THE ARM POSITION. DURING DECENT THE LIGHTS STARTED TO FLASH. ON LANDING THEY WERE EXTINGUISHED.  REMOVED FWD EMERGENCY BATTERY.  INSTALLED CUSTOMER SUPPLIED NEW UNIT. INSTALLED COCKPIT FLOOR PANEL 223CLF. PERFORMED OPERATIONAL CHECK OF THE FWD BATTERY WITH NO DEFECTS NOTED. WORK DONE IAW AMM33-52-01. REMOVED AFT EMERGENCY BATTERY, INSTALLED CUSTOMER SUPPLIED INSPECTED/TESTED UNIT. INSTALLED ACCESS PANELS 241CZ, 241DZ AND 242AZ. PERFORMED OPERATIONAL CHECK OF THE AFT EMERGENCY BATTERY WITH NO DEFECTS NOTED IAW AMM33-52-01.
